Show simple item record

dc.contributor.authorPeter, G.
dc.date.accessioned1994-05-13T09:56:41Z
dc.date.accessioned2017-09-29T13:47:11Z
dc.date.available1994-05-13T09:56:41Z
dc.date.available2017-09-29T13:47:11Z
dc.date.issued1974
dc.identifier.citationIndian Journal of Marine Sciences, vol.3; 1974; 180-182
dc.identifier.issn0379-5136
dc.identifier.urihttp://drs.nio.org/drs/handle/2264/5654
dc.languageen
dc.publisherCSIR-NISCAIR
dc.relation.ispartofIndian J Mar Sci
dc.relation.isreferencedbySCI
dc.subjectInvertebrate Biology
dc.titleDistribution of pelagic Polychaetes in the North-West Australian Sea during winter
dc.typeJournal Article


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record